Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 358, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A moment approach to analyze zeros of triangular polynomial sets
Jean B. Lasserre.
Trans. Amer. Math. Soc. 358 (2006), 1403-1420
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186979
Covering a compact set in a Banach space by an operator range of a Banach space with basis
V. P. Fonf, W. B. Johnson, A. M. Plichko and V. V. Shevchyk.
Trans. Amer. Math. Soc. 358 (2006), 1421-1434
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2186980
Sharp dimension estimates of holomorphic functions and rigidity
Bing-Long Chen, Xiao-Yong Fu, Le Yin and Xi-Ping Zhu.
Trans. Amer. Math. Soc. 358 (2006), 1435-1454
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186981
Low-dimensional homogeneous Einstein manifolds
Christoph Böhm and Megan M. Kerr.
Trans. Amer. Math. Soc. 358 (2006), 1455-1468
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186982
Atomic and molecular decompositions of anisotropic Triebel-Lizorkin spaces
Marcin Bownik and Kwok-Pun Ho.
Trans. Amer. Math. Soc. 358 (2006), 1469-1510
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186983
Local theta correspondence for small unitary groups
Shu-Yen Pan.
Trans. Amer. Math. Soc. 358 (2006), 1511-1535
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186984
Algebra of dimension theory
Jerzy Dydak.
Trans. Amer. Math. Soc. 358 (2006), 1537-1561
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186985
Average size of $2$-Selmer groups of elliptic curves, I
Gang Yu.
Trans. Amer. Math. Soc. 358 (2006), 1563-1584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186986
Stable geometric dimension of vector bundles over even-dimensional real projective spaces
Martin Bendersky, Donald M. Davis and Mark Mahowald.
Trans. Amer. Math. Soc. 358 (2006), 1585-1603
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186987
On the Cohen-Macaulay property of multiplicative invariants
Martin Lorenz.
Trans. Amer. Math. Soc. 358 (2006), 1605-1617
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186988
Innately transitive subgroups of wreath products in product action
Robert W. Baddeley, Cheryl E. Praeger and Csaba Schneider.
Trans. Amer. Math. Soc. 358 (2006), 1619-1641
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186989
The geometry of symplectic pairs
G. Bande and D. Kotschick.
Trans. Amer. Math. Soc. 358 (2006), 1643-1655
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186990
Height uniformity for integral points on elliptic curves
Su-ion Ih.
Trans. Amer. Math. Soc. 358 (2006), 1657-1675
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186991
Parallel focal structure and singular Riemannian foliations
Dirk Töben.
Trans. Amer. Math. Soc. 358 (2006), 1677-1704
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186992
Poisson structures on complex flag manifolds associated with real forms
Philip Foth and Jiang-Hua Lu.
Trans. Amer. Math. Soc. 358 (2006), 1705-1714
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186993
Multiple homoclinic orbits in conservative and reversible systems
Ale Jan Homburg and Jürgen Knobloch.
Trans. Amer. Math. Soc. 358 (2006), 1715-1740
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186994
On polynomial-factorial diophantine equations
Daniel Berend and Jørgen E. Harmse.
Trans. Amer. Math. Soc. 358 (2006), 1741-1779
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186995
Automorphisms of Coxeter groups
Patrick Bahls.
Trans. Amer. Math. Soc. 358 (2006), 1781-1796
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186996
On the correlations of directions in the Euclidean plane
Florin P. Boca and Alexandru Zaharescu.
Trans. Amer. Math. Soc. 358 (2006), 1797-1825
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186997
On the hyperbolicity of the period-doubling fixed point
Daniel Smania.
Trans. Amer. Math. Soc. 358 (2006), 1827-1846
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2186998
Crystals of type $D_{n}^{(1)}$ and Young walls
Hyeonmi Lee.
Trans. Amer. Math. Soc. 358 (2006), 1847-1867
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2187319